# SDR 96UAL900223

- Difficulty date: March 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N371UA
- Make and model: Boeing 737322
- Aircraft serial: 24540
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Controller
- Part number: 7638101
- Condition: Inoperative
- Location: E/E Compt
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DIVERTED TO LAX DUE TO LOSS OF CABIN PRESSURIZATION.  *S/D*  REPLACED CABIN PRESSURE CONTROLLER, CHECKS OK.
